# SDR AALA202304242772

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 8,464 hours, 3,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMALL AREAS OF DELAMINATION VISIBLE AROUND EDGES OF FIRST OFFICER'S FORWARD R1 WINDOW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
